Über n-fache Orthogonalsysteme in V?

J., A. Schouten

Mathematische Zeitschrift (1927)

  • Volume: 26, page 706-730
  • ISSN: 0025-5874; 1432-1823

How to cite


Schouten, J., A.. "Über n-fache Orthogonalsysteme in V?." Mathematische Zeitschrift 26 (1927): 706-730. <http://eudml.org/doc/167955>.

author = {Schouten, J., A.},
journal = {Mathematische Zeitschrift},
pages = {706-730},
title = {Über n-fache Orthogonalsysteme in V?},
url = {http://eudml.org/doc/167955},
volume = {26},
year = {1927},

AU - Schouten, J., A.
TI - Über n-fache Orthogonalsysteme in V?
JO - Mathematische Zeitschrift
PY - 1927
VL - 26
SP - 706
EP - 730
UR - http://eudml.org/doc/167955
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.